MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.eucr.2025.103273

Медицинская библиотека · Urology case reports · 2025

Venlafaxine-associated priapism: Case report and review of priapism linked to psychotropic medications.

Kaura Kawaljit S, Kumar Manish, Gaur Abhay S

Клинический случайСтатьяПеревод в очереди

Аннотация

Priapism is a Urological emergency that manifests as penile erection lasting more than 4 hours and is commonly reported with antipsychotics and a few antidepressants like Trazodone due to their alpha-adrenergic blockade. Venlafaxine, a serotonin-norepinephrine reuptake inhibitor, is rarely implicated in priapism, and only a few cases have been reported in the literature. Here we report a 52-year-old male with a history of Chronic Venlafaxine intake who presented with low-flow ischemic Priapism. In conclusion, clinicians should recognize that venlafaxine, though rarely, can cause ischemic priapism and may present with atypical features.

Для цитирования: Kaura Kawaljit S, Kumar Manish, Gaur Abhay S. Venlafaxine-associated priapism: Case report and review of priapism linked to psychotropic medications.. Urology case reports. 2025. DOI: 10.1016/j.eucr.2025.103273.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.